# SDR USAA2013022500027

- Difficulty date: February 13, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,566 hours, 8,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: F53316461202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 GALVANIC CORROSION ON BELLY FAIRING SUPPORT FRAME AT FR44, -Y37.  REPAIRED BELLY FAIRING SUPPORT FRAME AT FR44, -Y37 IAW A330 SRM 51-73-00, 53-35-14, 51-21-11 & 51-23-12.
